# SDR SWAA2021050669630

- Difficulty date: May 1, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 57,830 hours, 34,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT WAS FOUND COMMON TO THE R/H WING FIXED LEADING EDGE SKIN ; AS REPORTED BY MOC FOR PNS MX; A DENT WAS FOUND COMMON TO THE R/H WING FIXED LEADING EDGE SKIN. THE DENT MEASURES 5.625 INCH X 0.75 INCH X 0.125 INCH (A/Y = 6). THE DENT IS OUT OF SRM 57-41-01-1A-1 ALLOWABLE DAMAGE LIMITS DUE TO THE LOW A/Y RATIO. THIS TRACKS THE PERMANENT ACTION REQUIRED. / EA COMPLIED WITH.; C/W EA
